# SDR DALA2023031401848

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON ELEVATOR RH BTW XHS 55 AND XHS 76, AND 12.5 INCHES FWD APROX OF ELEVATOR TRAILING EDGE. SUMMARY OF NRC 00679: DENT ON ELEVATOR RH BTW XHS 55 AND XHS 76, AND 12.5 INCHES FWD APROX OF ELEVATOR TRAILING EDGE WAS REPAIRED PER B717-200 SRM 51-70-13-2R-1. ALSO WEIGHT AND BALANCE ON ELEVATOR R/H WAS PERFOMED PER B717-200 SRM 51-60-02-0G, THE ELEVATOR R/H WEIGHT VALUE OF CHECKWEIGHTS SUSPENDED AND NOSE HEAVY MOMENT WERE 12.85LBS/-683.1 LBS/IN. (LP #2666487)
